# SDR P2EA99135

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1008-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE FROM BS 996 TO BS 1016 ON STRINGERS 6 RT AND 7 RT OUTER SKIN WAS FOUND BULGED.  REPAIRED FUSELAGE SKIN BUTT JOINT EXTERNAL SKIN FROM BS 1008 TO BS 1016, BETWEEN STRINGERS 5 RT AND 4RT PER SRM 53-30-3, FIGURE 28, SHEETS 1, 2, 3, 10 AND 11.  CORROSION REMOVED FROM BS 996 TO BS 1008 BETWEEN STRINGERS 5 RT AND 7 RT PER SRM 51-10-6.  WITHIN LIMITS PER SRM 53-30-1, FIGURE 1.  ORIGINAL THICKNESS .072 INCH REMAINING .068 INCH.  TREATMENT APPLIED PER SRM 51-10-2.  RIVETS REPLACED PER SRM 51-30-2.  (M)
